# SDR DL72S000334

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT LIGHT OVERRIDE SWITCH AT AFT FLIGHT ATTENDANT STATION INOP.  FOUND ONE WIRE DISCONNECTED FROM AFT ATTENDANT EMERGENCY LIGHT SWITCH.  RESECURED WIRE TO SWITCH, OPERATION NOW NORMAL.
